# SDR 2005FA0001532

- Difficulty date: November 10, 2005
- Submitted: November 10, 2005
- Operation: General aviation
- Aircraft: N932AF
- Make and model: Diamon DA20-C1
- Aircraft serial: C0198
- Aircraft time: 1,240 hours
- Engine: Cont IO240A
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Unlocked
- Location: Nose
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROLL PIN LOCKING THE NOSE STRUT ELECTROMETRIC SPRING PLATE (PN 20-3220-05-02) TO THE SHOCK ABSORBER ROD (PN 20-3220-05-01) HAD WORKED OUT UNLOCKING THE ASSY.
